MathSciNet Relay Station
MathSciNet bibliographic data
MR1433270 (98a:15008) 15A09 (65F35)
Wei, Musheng Equivalent formulae for the supremum and stability of weighted pseudoinverses. Math. Comp. 66 (1997), no. 220, 1487–1508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement